# SDR AALA202410211435

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N954XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7999
- Aircraft time: 20,377 hours, 5,360 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT SEAT 21B LIFE VEST CONTAINER BAG OPENED. MAINTENANCE REPLACED THE LIFE VEST PER AMM 25-66-52.
